I am taking norco (hydrocodone and acetaminophen) 10-325 after my surgery. They make too drowy is there something else I can take just to take to knock off the edge?
Yes. The opioid analgesic in Norco is hydrocodone. 10mg is the higher strength level. Other options include; tramadol, tylenol (acetaminophen) with codeine, or a lower dosage of hydrocodone at 5mg. If your surgeon is not opposed , a combination of NSAID 's such as alleve or Ibuprofen , along with a low dose analgesic , work best.
Pain RX. Try 1/2 a pill.
After surgery doc gave me norco (hydrocodone and acetaminophen) for pain. Have some realistic wild dreams. Doc also gave me celexa. Scared to take that cause how I felt on norco (hydrocodone and acetaminophen)?
Why Celexa (citalopram)? It's not clear to me why Celexa (citalopram) was prescribed -- have you been having trouble with depression? It's not a medicine to use for opiate-induced vivid dreams, but this is the only condition you mention. There are other pain medications if you still need them -- perhaps this needs assessment. If depression is a question, consulting with a psychiatrist could help. Read more...
Hello I'm 7 weeks pregnant and I have been in n norco (hydrocodone and acetaminophen) sense I was 14 and I'm 21 due to 2 back surgeries. Can I still take norco (hydrocodone and acetaminophen) and lower the dose?
Yes. Abrupt withdraw from narcotics can cause harm to the baby. In the setting of chronic use of narcotics of long duration, it is often best to try to slowly taper down to the lowest dose possible. A zero dose is good but not always possible. Bear in mind that your baby will have to withdraw from narcotics when born and this is a difficult way to start life. Work with your Ob on this! Read more...
I've been on norco (hydrocodone and acetaminophen) 10/325 for over a year and just had surgery to relieve the pain. Is it okay if I stop?
Wean Off Opiates. Since you've been on the pain meds for such a long time, i recommend that you slowly wean off the meds over a 2-3 week period at least. If you are taking more than 3 tablets daily it may take longer to wean off. The reason is that you are dependent on the medications and abruptly stopping will result in a withdrawal syndrome. To avoid or reduce these symptoms i would recommend the slow wean. Read more...